Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimir: 1064-2315
ISSN On-line: 2163-9337

Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v34.i3.60
10 pages

The Control of Stationary States of Two-Link Overturned Mathematical Pendulum with Viscoelastic Hinges and Follower Force on Elastic Upper End

Leonid G. Lobas
Kyiv Institute of Railway Transport, Ukraine
Luish Duarte. Patricio
University "Beira Interior", Covilha, Portugal
lgor G. Boruk
Kyiv Institute of Railway Transport, Ukraine


The overturned two-link mathematical pendulum with viscoelastic hinges and follower force on elastic upper ends is considered. It is shown that for some values of follower force modulus and stiffness of elastic fixing the vertical equilibrium position loses its stability due to bifurcation of two nonvertical states of equilibrium (the fork bifurcation).

Articles with similar content:

Frequency Distortions Introduced by Contact Sensors in Single and Two-Channel Sensing of Respiration Noise
International Journal of Fluid Mechanics Research, Vol.23, 1996, issue 3&4
Valery Oliynik
Selective Search for Signals
Journal of Automation and Information Sciences, Vol.31, 1999, issue 1-3
Nataliya G. Vovkodav, Leonard N. Shlepakov, V. V. Strok
Investigation of the Influence of Control Forces on the Stability of a Satellite with a Gravitational Stabilizer by Means of Computer Algebra
Journal of Automation and Information Sciences, Vol.50, 2018, issue 7
Andrey V. Banshchikov
Homogeneous Analysis of Periodic Assemblies of Elastoplastic Disks in Contact
International Journal for Multiscale Computational Engineering, Vol.1, 2003, issue 4
Hongwu Zhang, D. P. Boso, Bernhard Schrefler
On Stability and Boundedness in Mean Square of Solutions of Neutral Type Stochastic Differential Equations with Some Constant Deviations of Argument
Journal of Automation and Information Sciences, Vol.32, 2000, issue 2
Vladimir K. Yasinskiy, Igor V. Yurchenko, Vitaliy Yu Bereza